Medical Questions > Womens Health > Birth Control Forum

very Dark discharge after missed pill

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I have been on birth control for a few years, everything has been normal. I had sex without a condom on November 20th and missed a pill sometime after that, I realized it on the 30th and took 2. Since then, I have been having very dark discharge. Could I be pregnant? Or is this normal?
Did you find this post helpful?
|

User Profile
replied December 6th, 2011
Hello,

Welcome to ehealthforum

If you have been taking the pills regularly other than which you missed then chances of pregnancy are remote.Since you took two pills together it might be possible that you are experiencing the effect of the pill intake as it would have increased hormonal levels in blood and that is presenting as dark discharge.
Also if you forget a pill it is to be taken immediately and not after few days.The bleeding might subside in few days time.
Take care!




|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.